RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 122, Number 1, Pages 33–36 (Mi dan23391)  

FLUID MECHANICS

On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics

I. S. Shikin

Lomonosov Moscow State University

Full text: PDF file (377 kB)

Bibliographic databases:

Document Type: Article
Presented: L. I. Sedov
Received: 24.04.1958

Citation: I. S. Shikin, “On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics”, Dokl. Akad. Nauk SSSR, 122:1 (1958), 33–36

Citation in format AMSBIB
\Bibitem{Shi58}
\by I.~S.~Shikin
\paper On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 122
\issue 1
\pages 33--36
\mathnet{http://mi.mathnet.ru/dan23391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0101049}
\zmath{https://zbmath.org/?q=an:0108.38904}


Linking options:
  • http://mi.mathnet.ru/eng/dan23391
  • http://mi.mathnet.ru/eng/dan/v122/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019